Pre trt rbc too high or hemocrit?

AndShane

Member
Awards
1
  • Established
Pre trt I was struggling with high blood pressure and wondering if it was because of my rbc being on higher end? I was tested thoroughly and wasn’t anything wrong with my heart. Before this blood work I wasn’t on anything but I have never donated blood while taking anavar 6 months prior? Please look at the blood and let me know.
186615
 
HIT4ME

HIT4ME

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Honestly the only thing I see there in the red cells is a mildly high, but in-range RBC. Everything else looks spot on to me. RBC's do tend to fluctuate.
 

AndShane

Member
Awards
1
  • Established
Now look. Feel light headed. Brain fog. Higher bp. Just feel like **** and trt wasn’t supposed make me feel like this.
 

kisaj

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
What is your trt protocol and were you hydrated? I've been on TRT for over 8 years, living at altitude and never had numbers close to that. You need to provide more information.
 
ChocolateClen

ChocolateClen

Well-known member
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
High creatine and immature granulocytes means there’s probably either systemic infection of some sort, like a cold, or a a heart issue as that’s where doctors first look when they see high creatine because it comes out of cardiac tissue when damaged. Doubt it’s the heart thing you’re probably just sick.

When I first started TRT I got sick, doc called it test flu from a rapid increase in testosterone in a rather short period of time. Said after a few weeks I’d never feel it again unless I decided to OD.
 

AndShane

Member
Awards
1
  • Established
Was taking arimidex which could caused this blood work. Not real sure honestly. High blood pressure signals something with heart but heart sounded fine and ekg. Think I’ve got too must testosterone. Feel like ****. Only doing about 150mg weekly at most puts my total test around 1200-1500. Been on for 8 months
 

kisaj

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Generally when those two are in combination, they look to kidney health first. Creatinine will almost always be accompanied by a GFR lab to check kidney health. Again, this looks like you were super dehydrated as this will also elevate the creatinine level- as will recent workouts.
 
HIT4ME

HIT4ME

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Did you get a metabolic panel done? Potassium/Sodium levels would possibly be helpful.

I hate to throw out possible diagnoses because it could be a lot of things depending on the rest of the blood work.

The elevated RBCs, Hematocrit and hemoglobin could be a few things. I have a condition known as thalasemia that is like this, but normally is accompanied by a low MCV ...and this is genetic so one of your parents would have it.

A type of blood cancer (this will not kill you) can also cause it.

I like the dehydration angle - it can concentrate the blood and cause elevations in Creatine - but it can also cause increased sodium/potassium concentration which will cause all kinds of issues you would think are serious...even dementia like symptoms.

Kidneys make EPO which makes red blood cells...I would think they would be lower and not high accept in maybe a tumor situation, but your WBC with the exception of the immature granulocytes is pretty good.

Creatine will be elevated with any tissue damage.

Where you working out intensely before this?

What is your caffeine intake like?

What other supplements and drugs are you taking? Do you smoke?

Do you have sleep apnea?

I am not giving medical advice...just trying to come up with ideas that you can think about. I am no expert.
 
Last edited:
HIT4ME

HIT4ME

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Also, your Bun:creatinine levels are normal so I think kidney flow is doing ok.
 

AndShane

Member
Awards
1
  • Established
Reason for elevated rbc was 100% trt dosage. And possibly arimidex which completely dries me out before labs. I drink plenty of water so what would cause me to dry out so easy. My bp has been an issue a little before trt so really not sure. Out of 10 labs in 2 years this was the first time creatine was ever elevated. I do take low dose Losartan for bp. 25 mg. About to stop trt as I don’t feel any better on it
 
GreenMachineX

GreenMachineX

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Reason for elevated rbc was 100% trt dosage. And possibly arimidex which completely dries me out before labs. I drink plenty of water so what would cause me to dry out so easy. My bp has been an issue a little before trt so really not sure. Out of 10 labs in 2 years this was the first time creatine was ever elevated. I do take low dose Losartan for bp. 25 mg. About to stop trt as I don’t feel any better on it
Have you tried a more reasonable dosage like 100mg per week? More isn’t always better. I feel great with total T between 600-700 and free T in middle/upper range (still normal).
 

AndShane

Member
Awards
1
  • Established
Total was already great prior to trt however free t was low and shbg very high this starting trt. Dosage of 150mg to 200mg puts me above 1500 which I don’t want. I did start cutting back dosage but honestly would rather stop and figure wat raise free test
 
HIT4ME

HIT4ME

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Reason for elevated rbc was 100% trt dosage. And possibly arimidex which completely dries me out before labs. I drink plenty of water so what would cause me to dry out so easy. My bp has been an issue a little before trt so really not sure. Out of 10 labs in 2 years this was the first time creatine was ever elevated. I do take low dose Losartan for bp. 25 mg. About to stop trt as I don’t feel any better on it
Well, the creatinine is barely elevated and your bun:creatinine looks good so I bet you may have had an intense workout before, dehydration, etc.

The polycythemia may, and is likely, due to TRT - but it opens up some questions for your other symptoms of lightheadedness and brain fog.

Some people will feel similar symptoms from polycythemia, but it is rare. Most people with polycythemia are asymptomatic.

Dehydration would elevate creatinine, and possibly RBCs as well - and the resulting electrolyte issues could cause cognitive issues and dizziness, etc.

Ultimately, my guess is that you are fine with nothing to worry about.
 

AndShane

Member
Awards
1
  • Established
I think I’m fine other than the trt causing elevated rbc and hemoglobin. It’s a known side effect and I let it build up which causes issues. No way my bp normal should be 140/100. I’m in great shape. Workout. Don’t drink or smoke and have zero family heart issues. It has to be a side effect of something and everyone said it was the 19.2 hemoglobin and elevated rbc due to trt
 

kisaj

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
The fact of the matter is that he should have never been put on TRT because he had good test levels and his doc was trying to increase his free test. There are several threads he mentions this in.

He needs to come off and run a solid PCT then reevaluate. That is all that needs to happen here. More threads aren't going to help anything.
 

AndShane

Member
Awards
1
  • Established
The fact of the matter is that he should have never been put on TRT because he had good test levels and his doc was trying to increase his free test. There are several threads he mentions this in.

He needs to come off and run a solid PCT then reevaluate. That is all that needs to happen here. More threads aren't going to help anything.
Hcg for pct?
 

Similar threads


Top